Cookies?
Library Header Image
LSE Research Online LSE Library Services

Generators for rings of compactly supported distributions

Maad Sasane, Sara and Sasane, Amol J. (2011) Generators for rings of compactly supported distributions. Integral Equations and Operator Theory, 69 (1). pp. 63-71. ISSN 0378-620X

Full text not available from this repository.
Identification Number: 10.1007/s00020-010-1842-3
Item Type: Article
Official URL: http://www.springer.com/birkhauser/mathematics/jou...
Additional Information: © 2011 Springer Birkhauser Basel
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 Jul 2011 09:37
Last Modified: 28 Jul 2011 09:37
URI: http://eprints.lse.ac.uk/id/eprint/37654

Actions (login required)

View Item View Item